Choi, Bong DaeKim, Yeong CheolShin, Yang WooPearce, Charles Edward Miller2006-06-192006-06-192001J.A.M.S.A. Journal of Applied Mathematics and Stochastic Analysis, 2001; 14(4):399-4191048-9533http://hdl.handle.net/2440/468We deal with the MX/G/1 queue where service times depend on the queue length at the service initiation. By using Markov renewal theory, we derive the queue length distribution at departure epochs. We also obtain the transient queue length distribution at time t and its limiting distribution and the virtual waiting time distribution. The numerical results for transient mean queue length and queue length distributions are given.en© 2001 by North Atlantic Science Publishing CompanyMX/G/1 Queue, Queue Length Dependent Service Time, Transient Queue Length Distribution, Waiting Time Distribution.The Mx/G/1 queue with queue length dependent service timesJournal article002001233610.1155/S104895330100034X